# SDR 2005UALA00818

- Difficulty date: August 11, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 48,485 hours, 17,798 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE ODOR IN FLIGHT DECK AND SMOKE ODOR AT ROW 16.  THE SMELL IN THE CABIN WAS CORRECTED BY SEVERAL RELATED ACTIONS DURING THE TROUBLESHOOTING OF THE AIRCONDITIONING SYSTEM.  THE PACKS WERE RECYCLED AND SEVERAL FILTERS WERE REPLACED. NOTE: OVEN WAS REMOVED AND SENT TO HOMESHOP FOR INSPECTION AND SERVICE.  NO FINDINGS REPORTED TO INDICATE MALFUNCTION WITH AN OVEN.
